# SDR USAABB96033

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 3610 · Pneumatic Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Rt Hpsov
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - FLT 60 - CLIMB THROUGH 10,000 FEET, CREW RECEIVED RIGHT ENGINE OVERHEAT LIGHT.  CREW REDUCED POWER ON THE ENGINE AND LIGHT EXTINGUISHED.  FLIGHT RETURNED TO SFO AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE UPPER RIGHT 'B' NUT ON THE HPSOV LOOSE AND TIGHTENED IT.  THE ENGINE WAS RUN AT TAKEOFF POWER FOR FIVE MINUTES WITH NO RECURRANCE OF THE PROBLEM.  (M)
